My cousin body has been on fire like what can this be she went to the doctor and they said it can be allergy reaction?

Not Consistent. A feeling that your "body is on fire" is not generally a sign of an allergic reaction. True allergic reactions include one or more of the following signs/symptoms: hives, itching, swelling, throat tightness, shortness of breath, wheeze, vomiting, or syncope. If you are concerned about a reaction to a particular food or medication, stop ingesting and make an appointment with Allergist.

Related Questions

My cousin body has been on fire like what can this be she went to the doctor and they said it can be allergy reaction she is also on the depo shot?

Not Consistent. A feeling that your "body is on fire" is not generally a sign of an allergic reaction. True allergic reactions include one or more of the following signs/symptoms: hives, itching, swelling, throat tightness, shortness of breath, wheeze, vomiting, or syncope. If you are concerned about a reaction to a particular food or medication, stop ingesting and make an appointment with Allergist.
Perhaps but. However allergic reaction is usually associated with itching. Is your cousin on depo progesterone shot or something else? The problem may be hormonal. If a hormonal issue has been ruled out, then she should consider consulting an allergist to rule out the presence of a mast cell disorder. You will likely get a better answer if you have provided the age of your cousin and the type of depo shot.